Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Greeneyes987

Member
  • Posts

    39
  • Joined

  • Last visited

Reputation

0 Neutral

About Greeneyes987

  • Birthday 05/03/1990

Profile Information

  • Gender
    Male
  • Location
    Paris!
  • Interests
    I am interested and love everything under the sun.
  1. name="allowFullScreen" value="true">
  2. I know that post was ironic;) BUT i think someone who gets high at the time they have monthly blood tests, are pretty dumb hehe. They don't check your blood for drugs. I don't really like smoking pot anymore, but i have smoked quite a few times to end a night of hard drinking. for some reason i always enjoy it then (i guess being drunk takes away the paranoia i hate so much), and i feel like it tames the hangover. but, you don't need to avoid pot because of blood tests. you need to
  3. I answered the question u left on my post in the accutane forum. Thanks much for the extra info as well. When i 1st started scrolling down i thought i was going to get trashed or a lecture. LOL! Take it easy man.

  4. NoTanSuperman, I hope things are going well 'n groovy for you....Don't fret about your blood results, they might have just been messed up because of something you ate last month (maybe too many fries and hamburgers??) I'm supposed to get my Rx refilled this Monday but my derm. left me a message today asking me to call her back ASAP... Is that what yours did for you? Or did they tell you at the office In any case I wish you the best of luck on the rest of your course.
  5. .........was that really called for? Obviously NoTan knows the risk considering he's been on the medication for awhile now. Besides, your information isn't even factual. From an article posted just this past September: "It will grow back. The liver will actually grow back a couple of weeks after removing it. It’s really phenomenal. In the case of cancer patients you can remove 50-60% of someone’s liver and it will grow back." Also from personal experience, the only transplant seeking pa
  6. namaste my friend..

  7. Thanks for the kind words. It's reassuring to see I'm not the only one getting raped financially on this.

  8. Best of luck to you! I have to pay $549 this month for my Clarivis so I can relate to the insane prices!!
  9. Yeah that's it... I called my doc and he suggested basically any hydrocortisone cream from over the counter will do. I have some Sudocrem that I'm going to put on it for tonight.. thanks for all of the replies especially Adrienne's advice, I'll check those out.
  10. So I woke up this morning with a little bit of redness on the top of my hands....got out of the shower it was a little redder... then just now at work its like full blown eczema. I mean its not terrible but is there any way to fix this? It hurts a little because I have to where surgeon gloves at the hospital and my hands sting inside them.. Is it because of the Accutane (Im on day 30...)? helps please
  11. Hi skribby I hope I can help you out a little bit...I sympathize with you because I've been through something similar in the past. In 11th grade or so I got hit with a pretty bad case of social anxiety, I remember sweating in class and never being to talk to people... I rarely would eat lunch in the cafeteria because I was scared people would make fun of me or something weird (and I didn't even have acne back then) What really helped me was: finding my own special hobby (playing drums) an
  12. anxiety IS an effect of accutane. please see link below. Please don't post up information that isn't well researched. http://biopsychiatry.com/serotonin/isotretinoin.html or read the article here. Depression Reflects A Genetic Trait: Serotonin Study New research has found that a drug used to treat severe forms of acne reduces the availability of the chemical serotonin, low levels of which have been linked to aggression and clinical depression. In a study published in the journa
  13. Okay well I'd love to update this every day or at least every week but I don't I'll have that kind of time! So..I think the blog will go on hold until I finish my course and then I'll put up before and after pics. Until then
  14. Hello halfpipe, did you read all of the warnings in the iPledge handbook? Did your doctor warn you of all the symptoms and tell you to stay out of the sun? Also, why didn't your GP refer you to a dermatologist? I wasn't aware that general physicians were supposed to give out Accutane... Anywho, hope you find a way to cure your rosacea (whether or not it was caused by isotretinoin.) Make sure you mention everything to Derm in April!